SOME NEW OSTRWOSKI’S INEQUALITIES FOR n-TIMES DIFFERENTIABLE MAPPINGS WHICH ARE QUASI-CONVEX

Badreddine Meftah

DOI Number
10.22190/FUMI1703319M
First page
319
Last page
327

Abstract


Some new Ostrowski's inequalities for functions whose $n^{th}$ derivatives
are quasi-convex are established.


Keywords

Ostrowski inequality, Holder inequality, power mean inequality, quasi- convex functions.

Keywords


Ostrowski inequality;Hölder inequality;power mean inequality;quasi-convex functions.

Full Text:

PDF

References


P. Cerone, S.S. Dragomir and J. Roumeliotis: Some Ostrowski type inequalities for n-time differentiable mappings and applications. Demonstratio Math. 32 (1999), no. 4, 697–712.

D. A. Ion: Some estimates on the Hermite-Hadamard inequality through quasi-convex functions An. Univ. Craiova Ser. Mat. Inform. 34 (2007), 83–88.

D. S. Mitrinovi´ c, J. E. Peˇ cari´ c and A. M. Fink: Classical and new inequalities in analysis. Mathematics and its Applications (East European Series), 61. Kluwer Academic Publishers Group, Dordrecht, 1993


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)